# SDR IPXA2025100322180

- Difficulty date: September 15, 2025
- Submitted: October 7, 2025
- Operation: Air carrier
- Aircraft: N275UP
- Make and model: Doug MD-11F
- Aircraft serial: 48774
- Aircraft time: 64,210 hours, 17,330 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: AFA77409
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT TRACK LOCATED AT STA 2007/LBL70 HAS CORROSION. VERIFIED STEP 31 C/W PER UPS GMM RII 04-02
